Fourier-Bessel Lipschitz Functions in the Space Lp

Authors

  • Salah El Ouadih

DOI:

https://doi.org/10.11113/matematika.v31.n2.777

Abstract

In this paper, we obtain an analog of Youniss Theorem 5.2 in [5] for
the generalized Fourier-Bessel transform on the real line for functions satisfying the
Fourier-Bessel Lipschitz condition in the space

Downloads

Published

2015-12-28

How to Cite

El Ouadih, S. (2015). Fourier-Bessel Lipschitz Functions in the Space Lp. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 31(2), 143–148. https://doi.org/10.11113/matematika.v31.n2.777

Issue

Section

Articles